# SDR CA061216002

- Difficulty date: December 15, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Beech 300BEECH
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3242 · Brake
- Part: Valve
- Part number: 1013810127
- Condition: False Indication
- Location: Landing Gear
- Part time: 28 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) NEW VALVE WAS INSTALLED. LANDING GEAR VALVE FAILS TO INDICATE THAT IT IS OPEN WHEN SELECTED. VALVE WORKS CORRECTLY, BUT FAILS TO INDICATE TO CREW THAT IT IS WORKING. SEEMS TO BE JUST AN ISSUE WITH THE INDICATION SIDE OF THE VALVE AND NOT THE ACTUAL MECHANICS. (TC NR 20061216002)
